# SDR SWAA2022030967973

- Difficulty date: May 7, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 56,123 hours, 27,855 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BULKHEAD SUPPORT ANGLE BRACKET STA 847+18 LBL 10 WL 165 (MARKED) / REMOVED DAMAGED BULKHEAD SUPPORT ANGLE BRACKET STA .847+18 WL165; AND INSTALLED NEW BRACKET PER SRM 51-40-02; DWG 149A8102 SH15 AND DWG 149A8104 SH 1.
